Medgend Icon







discontinued


Brompheniramine Maleate

Sneezing, sore throat, a stuffy nose, coughing -- everyone knows the symptoms of the common cold. It is probably the most common illness. Every year, adults get about 2-3 colds, and children get even more.

What can you do for your cold or cough symptoms? Besides drinking lots of fluids and getting plenty of rest, you may decide to take medicines. There are lots of different cold and cough medicines, and they do different things.

  • Nasal decongestants - unclog a stuffy nose
  • Cough suppressants - quiet a cough
  • Expectorants - loosen mucus so you can cough it up
  • Antihistamines - stop runny noses and sneezing
  • Pain relievers - ease fever, headaches, and minor aches and pains

Before taking these medicines, read the labels carefully. Many cold and cough medicines contain the same active ingredients. For example, taking too much of certain pain relievers can lead to serious injury. Do not give cold or cough medicines to children under four, and don't give aspirin to children. Finally, antibiotics won't help a cold.

Centers for Disease Control and Prevention

Brompheniramine Maleate FDA Approved Drugs

BROMFED-DM [Brompheniramine MaleateC16H19BrN2C4H4O4 : Dextromethorphan HydrobromideC18H25NOBrHH2O : Pseudoephedrine HydrochlorideC10H15NOClH]
RX
-
2mg/5ml : 10mg/5ml : 30mg/5ml (oral syrup)
WockhardtJun 7, 1985
efficacy
0.0  (0)
side effects
0.0  (0)
danger
0.0  (0)

UNK

BROMPHENIRAMINE MALEATE, PSEUDOEPHEDRINE HYDROCHLORIDE AND DEXTROMETHORPHAN HYDROBROMIDE [Brompheniramine MaleateC16H19BrN2C4H4O4 : Dextromethorphan HydrobromideC18H25NOBrHH2O : Pseudoephedrine HydrochlorideC10H15NOClH]
RX
-
2mg/5ml : 10mg/5ml : 30mg/5ml (oral syrup)
Acella Pharms LlcSep 20, 2016
Paddock LlcJul 15, 2014
Taro PharmFeb 27, 2017
Vintage PharmsJul 21, 2014
efficacy
0.0  (0)
side effects
0.0  (0)
danger
0.0  (0)

UNK

DEXBROMPHENIRAMINE MALEATE AND PSEUDOEPHEDRINE SULFATE [Dexbrompheniramine MaleateC16H19BrN2C4H4O4 : Pseudoephedrine Sulfate2C10H15NOH2O4S]
OTC
-
6mg : 120mg (oral tablet, extended release)
Avanthi IncFeb 27, 2013
efficacy
0.0  (0)
side effects
0.0  (0)
danger
0.0  (0)

UNK

WARNING: Consult a licensed physician in the appropriate field for medical treatment and drug prescription. Do not self medicate.